MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W/PRECHAMB.ON VALVE 4/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W/PRECHAMB.ON VALVE 4/24; HYDROCEPHALUS MANAGEMENT
Model Number FV304T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a paedigav (#fv304t) was implanted during a procedure performed on (b)(6) 2022.According to the complainant, the valve caused an underdrainage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 23 months.Height: 81.5 cm.Weight: 8.3 kg.Gender: female.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, visible deposits on the prechamber were determined.No significant deformation or other abnormalities could be determined.Permeability test: a permeability test has shown that the valve has a blockage.The prechamber is permeable.Computer controlled test: because the valve is not permeable, a computer-controlled test is not applicable.Internal inspection : after dismantling of the valve, deposits were found in paedigav.Results: in advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried deposits can influence the function of the products, which can affect the results.Despite this, we have examined the valve.Based on our test results, we can detect a blockage in the valve.The visible deposits in the valve may have led to the occlusion.Deposits caused by natural substances in the body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of proteins can impair the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
PAEDIGAV SYSTEM W/PRECHAMB.ON VALVE 4/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18771807
Report Number3004721439-2024-00048
Device Sequence Number4462754
Product Code JXG
UDI-Device Identifier04041906131197
UDI-Public4041906131197
Combination Product (Y/N)N
Initial Reporter CountryRW
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV304T
Device Catalogue NumberFV304T
Device Lot Number20056705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 MO
Patient SexFemale
Patient Weight8 KG